Communications in Analysis and Geometry

Volume 11 (2003)

Number 2

Dehn surgeries, group actions and Seifert fiber spaces

Pages: 343 – 389

DOI: http://dx.doi.org/10.4310/CAG.2003.v11.n2.a6

Author

Kimihiko Motegi

Abstract

A relationship between symmetries of knots and Seifert fibered surgeries have been studied in [53], [35] and [36]. In the present paper we will consider these relations and put some further restriction on obtaining Seifert fiber spaces by surgeries on knots with symmetries.

Full Text (PDF format)